Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On extremely regular function spaces

Bahattin Cengiz

Vol. 49 (1973), No. 2, 335–338
Abstract

In this paper extremely regular function spaces are defined and discussed. A necessary and sufficient condition for the existence of proper extremely regular linear subspaces of C0(X) is obtained.

Mathematical Subject Classification 2000
Primary: 46E15
Milestones
Received: 18 April 1972
Revised: 1 May 1973
Published: 1 December 1973
Authors
Bahattin Cengiz